# SDR 98ZZZX2289

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8209A
- Make and model: Beech A36
- Aircraft serial: E2781
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D5540
- Condition: Cracked
- Location: Prop Spinner
- Part time: 736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, NOTICED CRACKS ON AFT SPINNER BULKHEAD.  REMOVED UNIT AND FOUND 3 CRACKS TOTALING ABOUT 33 PERCENT AROUND AND NEAR THE BULKHEAD TO PROP MOUNTING BOLTS.  INSTALLED NEW UNIT, P/N D7170.  THIS AIRCRAFT IS A 1993 MODEL A36 WITH 736 HOURS TT AND HAS ABOUT 40 HOURS SINCE INSPECTION.
